MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE HD 4MM X 30 LONG ARTHROSCOPE SPEEDLOCK A/C

STRYKER ENDOSCOPY-SAN JOSE HD 4MM X 30 LONG ARTHROSCOPE SPEEDLOCK A/C
Model Number 0502204030
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was unclear image.
 
Event or Problem Description
It was reported that there was unclear image.
 
Additional Manufacturer Narrative
Alleged failure: lens cracked.Confirmed failure: outer tube damaged (bent, dented),broken rod lens,damaged distal cover glass.Probable root cause: improper cleaning process at assembly.Loss of in-joint pressure.Shipping damage.Use error.The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
HD 4MM X 30 LONG ARTHROSCOPE SPEEDLOCK A/C
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11925773
Report Number0002936485-2021-00287
Device Sequence Number19689506
Product Code HRX
UDI-Device Identifier07613327053623
UDI-Public07613327053623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502204030
Device Catalogue Number0502204030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1